Global Asymptotic Stability of FAST TCP Network with Heterogeneous Feedback Delays

Joon-Young CHOI  Kyungmo KOO  Jin Soo LEE  

Publication
IEICE TRANSACTIONS on Communications   Vol.E93-B   No.3   pp.571-580
Publication Date: 2010/03/01
Online ISSN: 1745-1345
DOI: 10.1587/transcom.E93.B.571
Print ISSN: 0916-8516
Type of Manuscript: PAPER
Category: Network
Keyword: 
FAST TCP,  global asymptotic stability,  Internet Congestion control,  nonlinear delay differential equations,  

Full Text: PDF(938.3KB)
>>Buy this Article


Summary: 
We consider a single-link multi-source network with FAST TCP sources. We adopt a continuous-time dynamic model for FAST TCP sources, and propose a static model to adequately describe the queuing delay dynamics at the link. The proposed model turns out to have a structure that reveals the time-varying network feedback delay, which allows us to analyze FAST TCP with due consideration of the time-varying network feedback delay. Based on the proposed model, we establish sufficient conditions for the boundedness of congestion window of each source and for the global asymptotic stability. The asymptotic stability condition shows that the stability property of each source is affected by all other sources sharing the link. Simulation results illustrate the validity of the sufficient condition for the global asymptotic stability.